# SDR A6WA201140187

- Difficulty date: March 9, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THRUST REVERSER FWD GRAY SEAL DAMAGED.  REMOVED UNDERSERVICEABLE GRAY SEAL AND REPLACED WITH SERVICEABLE GRAY SEAL.  LT THRUST REVERSER FWD IAW REO 601R-78-30-4057, REV NC.
